MathSciNet Relay Station
MathSciNet bibliographic data
MR2270569 20J05 (20C15)
Ellis, Graham; Harris, James; Sköldberg, Emil Polytopal resolutions for finite groups. J. Reine Angew. Math. 598 (2006), 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement